# SDR AALA202202101902

- Difficulty date: January 25, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIB OF LH HORIZONTAL STABILIZER AT STA 101.90, 12.0 IN AFT OF FRONT SPAR, MEASURING L=1.50 IN, W=0.004 IN, D=0.068 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 51-10-09-2R.
